I have been injecting UGL Test E, and I recently did blood work, and it came back at 1500. My doctor is saying that’s a dangerous level, but I’m not so sure. Is it actually dangerous?
In the medical field, test levels are considered low due to 300-1000 nanograms/deciliter (ng/dL). What about performance enhancers? It seems like information on this point should be available online. However, there don’t seem to be any studies that I’ve come across that discuss testosterone levels in bodybuilders. As such, we can only rely on our own experiences as well as anecdotal evidence from others. There has been some discussion among experienced AAS users who maintain they do not see any significant side effects from testosterone levels as high as those cited above by the original questioner. These individuals would appear to have a strong basis for their opinion, given that they’re using large amounts of AAS and maintain these high testosterone levels year-round. It’s hard to argue with their evidence-based claim that what they’re doing is not harmful.
One other important data point – perhaps even more important than “blood work results” – comes from USADA’s monitoring data which shows no adverse events among males having T:E ratios at or above 4:1… In summary, it appears there may not be much downside to maintaining T levels between 1400-1600ng/dL so long as your E2 remains in check. This assumes PCT is done properly. If you’re not following PCT protocols, water retention can become an issue that will mask gains in strength and mass.
E2 needs to be kept in check with UGL Test E at 300mg/mL…. this means your e2 stays low-mid 30’s so I think your T levels are too high… strong evidence points to strong side effects when you have a T count above 900 ng/dL!
I feel the stronger one’s body is, the higher test levels are compatible with health, but only while using protection against estrogenic side effects. The individual should also eat well enough to support growth hormone production by converting additional fat into testosterone through increased adipose cell activity.
The best advice I can give is to get on some transdermal AAS such as Androgel or Axiron and bring your levels back up into the normal range that they should be. I know you probably don’t want to do this, but trust me, it will not only raise your test level back up but will also decrease your estrogen levels so there won’t worry about fatter and gyno issues.
I would definitely suggest you get on some form of testosterone replacement therapy (TRT). For one thing, it will help with muscle healing between workouts which in turn will enable you to train harder, potentially increasing muscle mass faster (see: why nandrolone works ). Secondly, it will actually lower estrogen levels because when you inject testosterone, it converts to estrogen, and you definitely do not want high levels of estrogen when male. Your doctor may say that your T:E ratio is too low for TRT but don’t listen to them. I can tell you from personal experience that at a 1:1 ratio, my strength through the roof and no gyno or other such side effects.
I think if he’s feeling lethargic and his doctor suspects this has something to do with his test levels being too high, then he should get on some form of HRT so he can be back in the normal range without any problems. Back when I was using UGL Sustanon 250 every five days, I had a constant 700+ ng/dl all the time and no problems with it. My blood work from 8 months ago showed a T level of 1435ng/dl, and at the time, I was on my 5th cycle of Sustanon 250 every five days, which translates to around 700-900 ng/dl all the time. I did not have any side effects either.
I am going to recommend that you go ahead and get on testosterone replacement therapy (TRT) via Androgel or Axiron before you start experiencing some nasty side effects such as prostate enlargement etc.
The medical literature surrounding therapeutic use of AAS is very clear when it comes to using in older men: about 10 mg of Deca per week can restore up to 20% lost muscle mass and bone mineral density, and it doesn’t cause an increase in PSA levels. The upshot of the research should be that unless you are over 60 years old, you should go ahead and get on some form of TRT… it d cause an increase in PSA levels. The upshot of the research should be that unless you are 60 years old.
I’d recommend you get on some testosterone replacement therapy (TRT) and bring your levels up into the normal range that they should be in. I know this may not sound appealing to you right now but trust me, it will help with muscle healing between workouts which in turn will enable you to train harder, potentially increasing muscle mass faster. Secondly, it will actually lower estrogen levels because when you inject testosterone, it converts to estrogen, and at a 1:1 ratio, my strength through the roof and no gyno or other such side effects.
It is a 1500 testosterone level dangerous. I’ve been injecting UGL test e, and I recently did bloodwork, and it came back at 1500, and my doctor is saying that’s a dangerous level. Is it actually dangerous?
Yes, it would be very difficult to find any testosterone replacement therapy (TRT) guidelines that suggest you could maintain serum levels this high without the risk of significant side effects. A low testosterone/estrogen ratio might increase your risk for cardiovascular disease.
The best advice I can give is to get on some transdermal AAS such as Androgel or Axiron and bring your levels back up into the normal range that they should be. I know you probably don’t want to do this, but trust me, it will not only raise your test level back up but will also decrease your estrogen levels, so there won.’